# SDR AU001081

- Difficulty date: November 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Part number: 7007
- Condition: Burned
- Location: Battery/Charger
- Component: Battery/Charger, Concordebatt, RG380E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY AIRCRAFT SIDE CONNECTOR POSITIVE TERMINALS BURNT AND MELTED.  (X)
